# SDR 20000512SH003

- Difficulty date: March 1, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N727M
- Make and model: Boeing 727221
- Aircraft serial: 22541
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 69657602
- Condition: Damaged
- Location: Rt & Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - REPLACEMENT MLG SIDE STRUTS LT AND RT.  WHILE REMOVING RT HAND MAIN LANDING GEAR SIDE STRUT ASSY, THE LOWER SEGMENT ATTACHMENT TO THE STRUT VERTICAL SWIVEL FITTING ATTACH BOLT WAS FOUND CRACKED IN HALF AT THE THREADS.  NUT THREADS AND COTTER PIN CAME OFF IN ONE PIECE.  REPLACEMENT OF THE SIDE STRUT ASSY WAS ACCOMPLISHED,   REPLACED BOLT, NUT, WASHER, AND COTTER PIN PER B727 MM.  (X)
